Applications of spinor class fields: embeddings of orders and quaternionic lattices  [ Applications des corps de classes spinoriels : plongements des ordres et réseaux quaternioniques ]
Annales de l'Institut Fourier, Tome 53 (2003) no. 7, p. 2021-2038
Nous étendons la théorie des corps de classe spinoriels et corps de classes spinoriels relatifs à l'étude des problèmes de représentation des réseaux par rapport à plusieurs groupes algébriques linéaires classiques sur les corps de nombres. Nous appliquons cette théorie pour étudier l'ensemble des classes d'isomorphismes d'ordres maximaux dans une algèbre centrale simple qui contiennent un sous-ordre abélien donné. Nous étudions aussi les isométries injectives d'un réseau anti-hermitien quaternionique dans un autre.
We extend the theory of spinor class fields and relative spinor class fields to study representation problems in several classical linear algebraic groups over number fields. We apply this theory to study the set of isomorphism classes of maximal orders of central simple algebras containing a given maximal Abelian suborder. We also study isometric embeddings of one skew-Hermitian Quaternionic lattice into another.
DOI : https://doi.org/10.5802/aif.1999
Classification:  11R52,  11E41,  11R56,  11R37,  16G30.
Mots clés: norme spinorielle, genre spinoriel, champs de classe, formes anti-hermitiennes, ordres maximaux, algèbres simples centrales
@article{AIF_2003__53_7_2021_0,
     author = {Arenas-Carmona, Luis},
     title = {Applications of spinor class fields: embeddings of orders and quaternionic lattices},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     pages = {2021-2038},
     doi = {10.5802/aif.1999},
     zbl = {1060.11018},
     mrnumber = {2044166},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_7_2021_0}
}
Arenas-Carmona, Luis. Applications of spinor class fields: embeddings of orders and quaternionic lattices. Annales de l'Institut Fourier, Tome 53 (2003) no. 7, pp. 2021-2038. doi : 10.5802/aif.1999. http://www.numdam.org/item/AIF_2003__53_7_2021_0/

[1] L.E. Arenas-Carmona Spinor genera under field extensions for skew-Hermitian forms and cohomology (2000) (Ph. D. thesis, Ohio-State University)

[2] L.E. Arenas-Carmona Spinor norm for local skew-Hermitian forms, Proceedings of the International Conference on the Arithmetic and Algebra of Quadratic Forms, Talca, AMS (Contemporary Math. (to appear)) (2002) | Zbl 02154476

[3] J.W. Benham; J.S. Hsia On exceptional spinor representations, Nagoya Math. J, Tome 87 (1982), pp. 247-260 | MR 676594 | Zbl 0455.10013

[4] S. Böge Spinorgeschlechter schiefhermitescher Formen, Arch. Math., Tome XXI (1970), pp. 172-184 | Article | MR 277476 | Zbl 0362.10020

[5] J. Brzezinski Spinor class groups of orders, J. Algebra, Tome 84 (1983), pp. 468-481 | Article | MR 723403 | Zbl 0529.16002

[6] C. Chevalley L'arithmétique dans les algèbres de matrices, Exposés Mathématiques, Hermann, Paris (Actualités scientifiques et industrielles) Tome 323 (1936) | Zbl 0014.29006

[7] T. Chinburg; E. Friedman An embedding Theorem for quaternion algebras, J. London Math. Soc, Tome 60 (1999), pp. 33-44 | Article | MR 1721813 | Zbl 0940.11053

[8] D.R. Estes; J.S. Hsia Spinor genera under field extensions IV: Spinor Class Fields, Japanese J. Math, Tome 16 (1990), pp. 341-350 | MR 1091167 | Zbl 0725.11019

[9] J.S. Hsia Representations by spinor genera, Pacific J. of Math, Tome 63 (1976), pp. 147-152 | MR 424685 | Zbl 0328.10018

[10] J.S. Hsia; Y.Y. Shao; F. Xu Representations of indefinite quadratic forms, J. reine angew. Math, Tome 494 (1998), pp. 129-140 | Article | MR 1604472 | Zbl 0883.11016

[11] J.S. Hsia Arithmetic of indefinite quadratic forms, Contemporary Math, Tome 249 (1999), pp. 1-15 | MR 1732345 | Zbl 0992.11032

[12] M. Kneser Strong approximation, Algebraic groups and discrete subgroups, Amer. Math. Soc (Proc. Symp. Pure Math.) Tome 9 (1966), pp. 187-197 | Zbl 0201.37904

[13] M. Kneser Lectures on Galois cohomology of classical groups (Tata Institute of Fundamental Research, Bombay) (1969) | Zbl 0246.14008

[14] S. Lang Algebraic Number Theory, Springer Verlag, New York (1994) | MR 1282723 | Zbl 0811.11001

[15] O.T. O; ' Meara Introduction to quadratic forms, Academic Press, New York (1963) | MR 152507

[16] V.P. Platonov; A.A. Bondarenko; A. S. Rapinchuk Class numbers and groups of algebraic groups, Math. USSR Izv, Tome 14 (1980), pp. 547-569 | Article | Zbl 0464.20031

[17] V.P. Platonov; A.S. Rapinchuk Algebraic groups and number theory, Academic Press, Boston (1994) | MR 1278263 | Zbl 0841.20046

[18] L.H. Rowen Ring Theory, Academic Press, San Diego (1988) | MR 1095047 | Zbl 0651.16001

[19] W. Scharlau Quadratic and Hermitian forms, Springer Verlag, Berlin (1985) | MR 770063 | Zbl 0584.10010

[20] R. Schulze-Pillot private letter to E. Friedman (2000)

[21] J.-P. Serre Cohomologie Galoisienne, Springer Verlag, Berlin (1997) | Zbl 0812.12002